# SDR SWIA202056313

- Difficulty date: December 13, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT FS 379.00.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED STRINGER 3L FS 379.00 IAW CRJ-200 SRM 53-00-03, TASK CARD 51-900-1003-SKY AND 337 FORM NO WEIGHT CHANGES.  REFER TO CONTINUE CARD FOR MAINTENANCE ACTION.
